# SDR ASAA2013040194317

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 38 hours, 22 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE MAINTENANCE LIGHT ILLUMINATED ON APU.  MESSAGE 49-91227 LOW OIL QTY.  VISUALLY CHECKED OIL QTY AT APU, FOUND FULL.  PERFORMED FIM TASK 49-90-804.  CLEARED FAULT. CURRENT STATUS SHOWS NO FAULTS FOUND.  GROUND VERIFICATION SUCCESSFUL.
